MathSciNet Relay Station
MathSciNet bibliographic data
MR1653264 91B28
Genon-Catalot, Valentine; Jeantheau, Thierry; Laredo, Catherine Limit theorems for discretely observed stochastic volatility models. Bernoulli 4 (1998), no. 3, 283–303.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement